# SDR ASAA2024072651781

- Difficulty date: July 26, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N361VA
- Make and model: Airbus A320-214
- Aircraft serial: 05515
- Aircraft time: 31,288 hours, 10,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311411820001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM CORRODED FWD WET AREA FR 16 - Y81 GROUNDED - YES. EVALUATED AREA AND FOUND AN AREA OF CORROSION MEASURING .5"X.5" ON THE AFT END OF THE PART, IAW A320 SRM 51-11-00 / 001 REV 149 01MAY2024. NO ALLOWABLE DAMAGE LIMITS EXIST FOR RAIL P/N D5311411820001 IAW A320 SRM 53-11-14-10-B. RAIL REQUIRES REPLACEMENT. REMOVED + REPLACED RAIL P/N D5311411820001 P.O.# 1097891.2 IAW A320 SRM 51-72-11-911-001 REV 149 01 MAY 2024 AND AIRBUS DRAWING D53114116 ISSUE A. FH: 31288:17 FC: 10866 MSN: 5515 WV015. REPLACEMENT OF PART IS CONSIDERED CATEGORY A
